MAUDE Adverse Event Report: ABBOTT ENTRANT¿ VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT ENTRANT¿ VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number CDVRA300T
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during device replacement, the lead could not be inserted in the header of the device.The device could not be implanted.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
The reported event of failure to connect was not confirmed.The device was above elective replacement indicator (eri) upon receipt.Analysis of the device header found no anomaly contributing to reported event of lead insertion problem.Functional testing was performed, and device was within normal range of operation.

Brand Name
ENTRANT¿ VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24594587
Report Number2017865-2026-05304
Device Sequence Number18723458
Product Code LWS
UDI-Device Identifier05415067049414
UDI-Public(01)05415067049414(10)S000108148(17)270831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDVRA300T
Device Catalogue NumberCDVRA300T
Device Lot NumberS000108148
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/05/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown